Augmentin

Augmentin is an antibiotic medication that contains Amoxicillin and Clavulanic acid. This combination is more effective than when Amoxicillin is prescribed alone in treating bacterial infection. Augmentin is prescribed for ear infections, dental infections, pneumonia, urinary tract infections, and throat infection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why did I see two white worms while cleaning my 7-month-old baby's umbilical cord?

Query: Hi! I'm worried about my child. Yesterday i clean his umbilical cord and i got two white worms. There is no wound in his umbilical cord. He is 7 months old. What should i do? Please response. Thank you!  Read Full »


Dr. Manu Bharadwaj

Paediatric Surgeon, Paediatrician

Answer: Hi, You will need to address this issue as soon as possible, because it might worsen and the child may develop new symptoms. First, please tell me if you have ever noticed urine, stools, pus or blood oozing out of the umbilicus, any time? For the worm infestation, First, give a thorough bath t...  Read Full »

Will frequent head bath cause tiredness with mild headache?

Query: Hi doctor, I have been feeling a little tired and only right or center part of my forehead hurts. No fever but sometimes I get mucus from the throat. This is happening form yesterday. Can this because of frequent showers? Each time I go outside the house to buy something, I get paranoid and take co...  Read Full »


Dr. Prabhakaran Selvam

Diabetologist, General Medicine Physician, Sonologist, Toxicologist

Answer: Hello, Welcome to icliniq.com. With the history you have given, the problem you have can because of the frequent showers. Kindly avoid going out and take bath frequently. I would suggest a short course of antibiotics with supportive measures. Take tablet Augmentin (Amoxicillin and Clavulanic aci...  Read Full »

Why do I stomach pain and bloating after taking Augmentin 625?

Query: Age - 33 years Height - 164 cms Weight - 67 Kg I am suffering from sore throat so I took Augmentin 625 before 12-13 days back but found no improvement but I started suffering from Stomach pain and excessive gases. Now I am taking below medicines as per prescribed by ENT specialist that are 1.Alle...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. Well it is not uncommon to have Gastric upsets after a course of antibiotic. And antibiotic like augmentin are notorious to cause this. This occur secondary to effect of augmentin on decreasing the amount of lactobacillus microorganism which are normally present in...  Read Full »

Even after dressing, my broken blister hurts while walking. Why?

Query: Hi doctor, I broke a foot blister with a pin and the skin appeared intact. I disinfected it and put a dressing. But it hurts when I walk. Is this normal?  Read Full »


Dr. Kapil Gupta

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You have broken the blister with the pin and I would recommend you not to do that in the future as it is a non-sterile method of doing so and can cause infections in that area. Having said that, I would like to ask you, is there redness around that area? Is there a...  Read Full »

Should I still continue Oxidil injection or Augmentin for injection abscess?

Query: Hello doctor, A doctor gives an injection to my mother. After 45 days that starts to pain with swelling and red area of about 7 inches. I checked again. He asked to take Oxidil IV injection. After six Oxidil injections, the pus comes out and the red area decreases. Now pus does not come and we are...  Read Full »


Dr. Naveed Ahmed Khan

General Surgeon

Answer: Hello, Welcome to icliniq.com. I understand the problem your mother is facing. According to the history you have provided I believe she has developed injection site abscess though it is not uncommon in elderly people it can happen. Your doctor has started her on a single antibiotic injection Oxi...  Read Full »

My son took antibiotic for fever before 20 days. Should I give him antibiotic again for cough?

Query: Hi doctor, My son is 10 years old. He had cough and low-grade fever. Five days later, I showed him to a pediatrician. She advised Augmentin 625 mg, Mucolite and Duolin nebulizer. The next day my son has symptoms of reaction with Augmentin like diarrhea. So my doctor switched to Azee 250 mg. After 1...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. Your 10-year-old son had a cough and fever which required Augmentin and nebulization, this means that the child has got wheezing with lower respiratory tract infection. Augmentin contains Amoxycillin and Clavulanic acid which may cause diarrhea in some children so righ...  Read Full »

What causes painful post auricular lymph nodes?

Query: Hello doctor, I am a 22-year-old male. I do no substance abuse, alcohol, and smoking. I have a painful post auricular lymph node swelling for four days. Yesterday evening one more post auricular lymph node was noticed which is swollen, sudden in onset and painless. I am taking antibiotics Augmentin...  Read Full »


Dr. Arvind Guru

General Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. Your complaint is suggestive of some ear or scalp infection, as it is painful. Please send a picture of the lesion, as it is possible that what you think is the painful lymph node is actually folliculitis and the painless thing is actually the real lymph node. In that ...  Read Full »

Can Augmentin be used for a baby having cold and mucus discharge?

Query: Hello doctor, My baby is 2 years old, has cold with mild fever, consulted the doctor, he gave Maxtra syrup, and nothing else as chest and throat were clear. Then after four days of giving the medicine, the mucus changed to thick yellow color; the doctor said its fine and advised to give him steam. ...  Read Full »


Dr. Vishal Parmar

Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. I understood your concern. 1. I advise you to follow Pediatrician advise. 2. You can start Augmentin (Amoxicillin and Clavulanic acid). 3. Do blood test CBC (complete blood count), CRP (c-reactive protein), urine, and blood culture. 4. Keep the baby hydrated. Giv...  Read Full »

I have recurring tonsil stones inspite of having Augmentin. Please help.

Query: Hello doctor, I have recurring tonsil stones and was on Augmentin for two weeks. But it did not help. I feel like a tonsillectomy is overdue smelly when I swab with a cotton pick. Please help.  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Recurrent tonsil stones not relieved by antibiotics is an indication for tonsillectomy. It is a safe surgery with definite benefits. The surgeon may use the coablation technique, which causes the least post-operative pain and minimal bleeding. For now, complete the cou...  Read Full »

I have a red bump under my lower eye lid and found it to be chalazion. What should I do?

Query: Hello doctor,I have a red bump under my low eyelid. It is painful, but I have a feeling that it is growing a little bit. I read about it, and it was said to be chalazion. I started putting hot compresses on it (boiled an egg and put it on a clean thin wash cloth) and let it sit on my eyelid for like...  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You are right it is a chalazion (attachment removed to protect patient identity). There are sebaceous glands in our eyelids. Sometimes their secretions are blocked it is becomes a nodule called chalazion more common in people who got acne. Usually, it is painless, bu...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.